# SDR ASAA1058504

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,078 hours, 3,594 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA050296
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,078 hours, 3,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL PACKAGE LEAKING AT DRAIN TUBE.  REMOVED AND REPLACED NR 1 ENG FUEL PUMP REF B737 NG MM 73 11 01 ACP OPS CHECKS PER B737NG MM 71 00 00 TEST GOOD.  ACCOMPLISHED EA 7311 01021.
